Volume 23 (2020)
Volume 22 (2019)
Volume 21 (2018)
Volume 20 (2017)
Volume 19 (2016)
Volume 18 (2015)
Volume 17 (2014)
Volume 16 (2013)
Volume 15 (2012)
Volume 14 (2011)
Volume 13 (2010)
Volume 12 (2009)
Volume 11 (2008)
Volume 10 (2007)
Volume 9 (2006)
Volume 8 (2005)
Volume 7 (2004)
Volume 6 (2002)
Volume 5 (2002)
Volume 4 (2000)
Volume 3 (1999)
Volume 2 (1998)
Volume 1 (1997)
1. Frequency of depression and anxiety disorders in Psoriatic patients

Sh Enshaieh; A Kiani; A Yazdani

Volume 6, Issue 3 , 2003, , Pages 19-23

Abstract
  Background: It seems that psychological factors have important role in beginning or exacerbation of psoriasis. On the other hand, psoriasis negatively impacts quality of lives of the patients. Objective: To determine the frequency of depression and anxiety disorders in psoriatic patients. Patients and ...  Read More

2. Bloom’s syndrome: A case presentation

Sh Enshaieh; A Kiani

Volume 4, Issue 3 , 2001, , Pages 38-43

Abstract
  Bloom’s syndrome (BS) is a rare, autosomal recessive disease characterized by short stature, erythematous skin lesions with photosensitivity, hypo- and hyperpigmentation and recurrent bacterial infections due to immune deficiency. We report a 13-year old girl with erythema and telangiectasia in ...  Read More

3. Clinical features of cutaneous Leishmaniasis in children younger than 12 years in Isfahan

Sh Enshaieh; A Kiani

Volume 3, Issue 1 , 1999, , Pages 11-15

Abstract
  Background: Cutaneous Leishmaniasis is one of the most common parasitic diseases in Isfahan, the scar of it could be found in the majority of residents of some areas of city. This disease can affect all age groups but it is more common in children in endemic and hyperendemic areas. Objective: The purpose ...  Read More

4. Anticonvulsant hypersensitivity syndrome

A Momeni; A Asilian; M Meghdadi; Sh Enshaieh; F Shariati; MA Nilforoush Zadeh; F Iraji; F Fatemi; M Amin Javaheri

Volume 2, Issue 1 , 1998, , Pages 21-26

Abstract
  Hypersensitivity to anticonvulsant drugs have been reported many times. But anticonvulsant hypersensitivity syndrome (AHS) is a potentially fatal drug reaction with cutaneous and systemic reaction to the arene oxide-producing anticonvulsants, phenytoin, carbamazepine, and Phenobarbital sodium. The hall-mark ...  Read More